| Catalog Number |
165816 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was an issue with the foley catheter had a hole in the balloon for two different kits.Twice the foley came out after insertion.Per follow-up information received via email, issue occurred during a procedure, twice the foley came out after insertion; they inserted a third foley from a different lot number.A hero was filed.Lot# ngkw0653 ((b)(4) ea) / ngky3546.